Maximal partial line spreads of non-singular quadrics

Sara Rottey, Leo Storme

Research output: Contribution to journalArticle

Abstract

For $n \geq 9$, we construct maximal partial line spreads for non-singular quadrics of $PG(n,q)$ for every size between approximately $(cn+d)(q^{n-3}+q^{n-5})\log{2q}$ and $q^{n-2}$, for some small constants $c$ and $d$.
These results are similar to spectrum results on maximal partial line spreads in finite projective spaces by Heden, and by G\'acs and Sz\H onyi. These results also extend spectrum results on maximal partial line spreads in the finite generalized quadrangles $W_3(q)$ and $Q(4,q)$ by Pepe, R\"{o}{\ss}ing and Storme.
Original languageEnglish
Pages (from-to)33-51
Number of pages19
JournalDesigns, Codes and Cryptography
Volume72
Publication statusPublished - 1 Jan 2013

Keywords

  • quadrics
  • maximal partial line spreads
  • spectrum results

Fingerprint Dive into the research topics of 'Maximal partial line spreads of non-singular quadrics'. Together they form a unique fingerprint.

Cite this